# SDR FOTR2022201970

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON BS 1166 FRAME CRACKED ABOVE STR 17L.  REMOVED CRACKED REPAIR FROM BS 1166 FRAME ABOVE STR 17L IAW SRM 51-30-2. FABRICATED REPAIR DOUBLER FROM 7075-0 .063' PO 90010605, DIM 10.5" X 6" IAW SRM 53-10-2 FIG 5.  HEAT TREATED DOUBLER TO 7075-T6 IAW FASI ENG REPORT 2-37153-801, REV A, INSTALLED REPAIR TO FRAME AT BS 1166 ABOVE STR 17L IAW SRM 53-10-2, FIG 5 AND SRM 51-40-3, FIG 1.
